The smallest positive eigenvalue of fibered hyperbolic 3-manifolds

Cited 2 time in webofscience Cited 0 time in scopus
  • Hit : 264
  • Download : 0
We study the smallest positive eigenvalue lambda 1(M) of the Laplace-Beltrami operator on a closed hyperbolic 3-manifold M which fibers over the circle, with fiber a closed surface of genus g > 2. We show the existence of a constant C>0 only depending on g so that lambda 1(M)is an element of[C-1/vol(M)2,Clogvol(M)/vol(M)22g-2/(22g-2-1)] and that this estimate is essentially sharp. We show that if M is typical or random, then we have lambda 1(M)is an element of[C-1/vol(M)2,C/vol(M)2]. This rests on a result of independent interest about reccurence properties of axes of random pseudo-Anosov elements.
Publisher
WILEY
Issue Date
2020-05
Language
English
Article Type
Article
Citation

PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v.120, no.5, pp.704 - 741

ISSN
0024-6115
DOI
10.1112/plms.12283
URI
http://hdl.handle.net/10203/274221
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 2 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0